# SDR FDEA201407261979

- Difficulty date: July 26, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 95,520 hours, 27,509 cycles
- Engine: Ge CF650C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 85 KIAS DUE TO NR 3 ENGINE EXCEEDANCE N1 120.6 FOR FIVE SECONDS.  ACCOMPLISHED NR 3 ENGINE N1 OVERSPEED INSPECTION.  CHECKED FAN ROTOR FOR FREEDOM ROTATION, CHECKED FIRST STAGE FAN FOR EXCESSIVE RUB, CHECKED INLET & EXHAUST AREA FREE OF PARTICLES.  INSPECTION ACCOMPLISHED IAW AMM 72-00-00-6-1 2B.  ACFT GOOD FOR SERVICE.
